On the broadening of the vortex width in a long Josephson tunnel junction

Keiji Enpuku, K. Yoshida, F. Irie

研究成果: ジャーナルへの寄稿記事

抄録

A solution is obtained for a vortex in a long Josephson junction, satisfying boundary conditions on the junction edges. The vortex is shown to broaden remarkably with the decrease of the junctionwidth when the field distribution in free space is two dimensional.

元の言語英語
ページ(範囲)42-44
ページ数3
ジャーナルPhysics Letters A
72
発行部数1
DOI
出版物ステータス出版済み - 6 11 1979

Fingerprint

tunnel junctions
vortices
Josephson junctions
boundary conditions

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

これを引用

On the broadening of the vortex width in a long Josephson tunnel junction. / Enpuku, Keiji; Yoshida, K.; Irie, F.

:: Physics Letters A, 巻 72, 番号 1, 11.06.1979, p. 42-44.

研究成果: ジャーナルへの寄稿記事

Enpuku, Keiji ; Yoshida, K. ; Irie, F. / On the broadening of the vortex width in a long Josephson tunnel junction. :: Physics Letters A. 1979 ; 巻 72, 番号 1. pp. 42-44.
@article{c6ae1182037f4f099bff098cb8cdc496,
title = "On the broadening of the vortex width in a long Josephson tunnel junction",
abstract = "A solution is obtained for a vortex in a long Josephson junction, satisfying boundary conditions on the junction edges. The vortex is shown to broaden remarkably with the decrease of the junctionwidth when the field distribution in free space is two dimensional.",
author = "Keiji Enpuku and K. Yoshida and F. Irie",
year = "1979",
month = "6",
day = "11",
doi = "10.1016/0375-9601(79)90521-8",
language = "English",
volume = "72",
pages = "42--44",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - On the broadening of the vortex width in a long Josephson tunnel junction

AU - Enpuku, Keiji

AU - Yoshida, K.

AU - Irie, F.

PY - 1979/6/11

Y1 - 1979/6/11

N2 - A solution is obtained for a vortex in a long Josephson junction, satisfying boundary conditions on the junction edges. The vortex is shown to broaden remarkably with the decrease of the junctionwidth when the field distribution in free space is two dimensional.

AB - A solution is obtained for a vortex in a long Josephson junction, satisfying boundary conditions on the junction edges. The vortex is shown to broaden remarkably with the decrease of the junctionwidth when the field distribution in free space is two dimensional.

UR - http://www.scopus.com/inward/record.url?scp=49249145554&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49249145554&partnerID=8YFLogxK

U2 - 10.1016/0375-9601(79)90521-8

DO - 10.1016/0375-9601(79)90521-8

M3 - Article

VL - 72

SP - 42

EP - 44

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 1

ER -